MAUDE Adverse Event Report: ARTHREX, INC. FOREFOOT IB IMPLANT SYS, PEEK; SCREW, FIXATION, BONE

ARTHREX, INC. FOREFOOT IB IMPLANT SYS, PEEK; SCREW, FIXATION, BONE
Model Number FOREFOOT IB IMPLANT SYS, PEEK
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 09/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was discovered during monthly maude review that the following incident had been reported: "when using the forefoot internal brace implant system, a piece of one of the instruments broke off in the patient's foot.X-ray of the foot was done, the piece was unable to be seen in the foot." the maude report does not confirm that the device piece was located and accounted for.The maude report does not contain any reporter/facility name and/or contact information.Therefore no follow up is possible at this time.

Brand Name
FOREFOOT IB IMPLANT SYS, PEEK
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9178762
Report Number1220246-2019-01348
Device Sequence Number19480077
Product Code HWC
UDI-Device Identifier00888867242081
UDI-Public00888867242081
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberFOREFOOT IB IMPLANT SYS, PEEK
Device Catalogue NumberAR-1530P-CP
Device Lot Number10298681
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2019
Initial Report FDA Received Date10/11/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;